# SDR HALA2018082200397

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 32,428 hours, 5,016 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - COCKPIT TEMP CYCLES BETWEEN 70* TO 80 DEGS. TRIM CYCLES BETWEEN 48* TO 124 DEGS. TEMP SELECTOR SET AT 12 O'CLOCK POSITION WHILE TEMP ELEVATES. CLEANED AND INSPECTED COCKPIT TEMP SENSOR PER AMM 21-63-17. NO DEFECTS FOUND. OPS NORMAL. FOUND DUCTING, FWD CARGO DISCONNECTED. REPLACED DUCTING AND CLAMPS 4 EACH. OPS CHECK GOOD, NO TEMP FLUCTUATION NOTED ON GROUND. OK FOR SERVICE.
